MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire

Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire
Model Number FG12531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred, requiring additional intervention.The patient presented as asymptomatic for a left transcarotid revascularization (tcar) procedure.An enroute transcarotid neuroprotection system (nps) was selected for use.During the procedure, a dissection was observed under fluoroscopy after placement of the arterial sheath.The physician elected to discontinue the tcar procedure and convert to an open carotid endarterectomy (cea).No patient complications were reported.

Brand Name
ENROUTE Transcarotid Neuroprotection System
Common Device Name
Embolic protection filtering guidewire
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50087420
Report Number2124215-2026-40986
Device Sequence Number10271501
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062(11)251117(10)307236
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0000307236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/21/2026
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight114 LB